# SDR DXTA2023111310025

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 5,994 hours, 4,653 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FUSELAGE STRUCTURE: CLIMBING THROUGH FL250 CREW FELT LOW LEVEL VIBRATION AND HEARD VBRATION. THIS CONTINUED UNTIL REQUESTING A LOWER ALTITUDE DOWN TO 13000 FEET. BELOW 13000 FEET UNTIL LANDING, NO VIBRATION OR NOISE WAS NOTED. RETURNED TO DEPARTURE AIRPORT.  ACCOMPLISHED 05-50-27/600 (UNSCHEDULED: AIRCRAFT NOISE AND VIBRATION - INSPECTION/CHECK) PER CONTACT CENTER IAW AMM O5-50-27-200-801-A AIRCRAFT NOISE & VIBRATION- INSPECTION FLAP SHROUDS, FUSELAGE DRAINS, FLAP SEALS, NLG WHEEL ASSY AND SHIMMY DAMPER ALL ARE SOUND AND SECURE. NO DEFECTS NOTED. PRESSURIZED AIRCRAFT IAW AMM 21-31-00-860-803-A MULTIPLE TIMES COULD NOT DUPUCATE CREW WRITE UP. GAINED ACCESS TO OUTFLOW VALVE TO CLEAN AND GVI IAW AMM 21-31-02-000-801-A. NO DEFECTS NOTED. INSPECTED FUSELAGE DRAIN VALVES IAW AMM 53-05-00-200-801-A. NO DEFECTS NOTED.
